# SDR UPS00531252

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Engine: Pwa PW2040
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964961
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER T/O A RUMBLE NOISE IN THE RIGHT PACK.  SWITHCHED TO LEFT PACK.  LATER IN FLIGHT RESELECTED RIGHT PACK AND WENT UNCONTROLLABLE (TEMP) AND SMELLED SMOKE IN COCKPIT.  REPLACED FLOW CONTROL VALVE PER MM 21-51-01.  OPS, LEAK AND BITE TEST NORMAL.  CLEARED M184618.  PLACARD REMOVED. P/N ON/OFF 396496-1 S/N ON 286 OFF 178.
